Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 23 de abril de 2024
  

Fundamental solutions and singular shocks in scalar conservation laws.

Título inglés Fundamental solutions and singular shocks in scalar conservation laws.
Título español Soluciones fundamentales y shocks singulares en leyes de conservación escalares.
Autor/es Chasseigne, Emmanuel
Organización Lab. Math. Univ. Tours, Tours, Francia
Revista 1139-1138
Publicación 2003, 16 (2): 443-463, 15 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We study the existence and non-existence of fundamental solutions for the scalar conservation laws ut + f(u)x = 0, related to convexity assumptions on f. We also study the limits of those solutions as the initial mass goes to infinity. We especially prove the existence of so-called Friendly Giants and Infinite Shock Solutions according to the convexity of f, which generalize the explicit power case f(u) = um. We introduce an extended notion of solution and entropy criterion to allow infinite shocks in the theory, and the initial data also has to be understood in a generalized sense, since locally infinite measures appear.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones diferenciales hiperbólicas ; Teorema de existencia ; Solución débil ; Singularidades ; Discontinuidad ; Funciones convexas
Código MathReviews MR2032927
Código Z-Math Zbl 1057.35002
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es